# SDR DL757081766

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 59,899 hours, 27,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CARGO DOOR CUTOUT LOWER SILL OUTER CHORD WAS CORRODED.  REMOVED AND REPLACED THE LOWER SILL OUTER CHORD.  THE STA 1380 AND 1440 FRAME WEBS WERE CUT TO GAIN ACCESS.
